Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Sep, 1985, Volume 53, Issue 5

Incentive Efficiency of Double Auctions<1101:IEODA>2.0.CO;2-3
p. 1101-1116

Robert Wilson

For a specified class of economic environments, a double auction in which numerous buyers and sellers submit sealed bids and offers is incentive efficient, in the sense that there is no other trading rule that is sure to be preferred by each agent, whatever his preferences.

Log In To View Full Content